Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A note on the Poincaré inequality for convex domains

Title data

Bebendorf, Mario:
A note on the Poincaré inequality for convex domains.
Universität Bonn, Institut für Numerische Simulation
In: Zeitschrift für Analysis und ihre Anwendungen. Vol. 22 (2003) Issue 4 . - pp. 751-756.
ISSN 1661-4534
DOI: https://doi.org/10.4171/ZAA/1170

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 02 Mar 2015 11:03
Last Modified: 02 Mar 2015 11:03
URI: https://eref.uni-bayreuth.de/id/eprint/6268